Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 122, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2012, 1:42 AM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 1:42 AM CDT (06:42 UTC)
- Expired
- Jun 4, 2012, 2:15 AM CDT
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 11:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1781 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
683 WUUS54 KTSA 040642 SVRTSA OKC041-097-040715- /O.NEW.KTSA.SV.W.0122.120604T0642Z-120604T0715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 142 AM CDT MON JUN 4 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA EASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA * UNTIL 215 AM CDT * AT 138 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF TWIN OAKS...MOVING SOUTH AT 20 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... KANSAS...TWIN OAKS...LEACH...ROSE AND OAKS. A SPOTTER REPORTED 60 TO 65 MPH WINDS ABOUT 4 MILES WEST OF COLCORD AT ABOUT 135 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3635 9460 3616 9463 3616 9512 3642 9501 TIME...MOT...LOC 0642Z 010DEG 18KT 3625 9484 $$
1 follow-up statement
738
WWUS54 KTSA 040700
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 AM CDT MON JUN 4 2012
OKC041-097-040715-
/O.CON.KTSA.SV.W.0122.000000T0000Z-120604T0715Z/
DELAWARE OK-MAYES OK-
200 AM CDT MON JUN 4 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
EASTERN MAYES AND SOUTHERN DELAWARE COUNTIES...
AT 159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEACH...MOVING
SOUTH AT 25 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KANSAS...
NATURAL FALLS STATE PARK...TWIN OAKS...LEACH...ROSE AND OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3629 9461 3616 9463 3617 9512 3624 9509
3626 9507 3628 9507 3634 9504
TIME...MOT...LOC 0701Z 015DEG 20KT 3624 9489
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:52 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 3, 11:52 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1152 PM CDT SUN JUN 3 2012 .DISCUSSION... THE 06Z TAF DISCUSSION CAN BE FOUND BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. BROKEN BAND OF THUNDERSTORMS OVER NE OK IS FORECAST TO GRADUALLY SHIFT SOUTH AND EAST OVERNIGHT IN ADVANCE OF AN UPPER TROUGH. AN ATTEMPT WAS MADE TO TIME THE HIGHEST PROBABILITY TIME WINDOW FOR THE VARIOUS TERMINALS BASED ON LATEST SHORT TERM MODEL DATA. STORMS SHOULD EXIT ALL SITES BY 15Z MONDAY MORNING. A FEW ISOLATED AFTERNOON STORMS ARE POSSIBLE IN THE VCNTY OF THE KFSM AND KMLC TERMINALS ON MONDAY...ENDING BY AROUND 00Z. VFR WILL PREVAIL OUTSIDE OF STORM ACTIVITY. LACY && .PREV DISCUSSION... /ISSUED 944 PM CDT SUN JUN 3 2012/ DISCUSSION... FORECAST CHALLENGE REMAINS THUNDERSTORM CHANCES AND ATTENDANT SEVERE WEATHER THREAT OVERNIGHT. ONCE AGAIN UNCERTAINTIES ABOUND WITH THE FINER DETAILS OF HOW THINGS WILL EVOLVE OVER THE NEXT SEVERAL HOURS...BUT TWO AREAS OF INTEREST AT THE MOMENT ARE CONVECTION BLOSSOMING OVER WEST CENTRAL OK AND BAND OF STORMS ACROSS SE KANSAS. SHORT RANGE HI RES MODELS HAVE BEEN CONSISTENT WITH THE WESTERN OK STORMS GROWING INTO SOUTHEAST MOVING MCS THAT GENERALLY REMAINS WEST OF OUR AREA...WHILE DEVELOPING LARGE CLUSTER OF CONVECTION OVER NE OKLAHOMA FROM 03-06Z. SE KANSAS STORMS HAVE SHOWN SIGNS OF BACK BUILDING AND SHIFTING SOUTH IN LAST HOUR. AGAIN SEE NO COMPELLING REASON TO CHANGE THE FORECAST FOR OVERNIGHT...BUT WILL MAKE SOME FURTHER ADJUSTMENTS TO POPS THROUGH 06Z AND RAISE THEM BACK UP NEAR THE KANSAS BORDER THROUGH 06Z. TORNADO WATCH WILL CONTINUE THROUGH 2 AM. PREV DISCUSSION... /ISSUED 654 PM CDT SUN JUN 3 2012/ DISCUSSION... THE 00Z TAF DISCUSSION CAN BE FOUND BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. ANOTHER ROUND OF STORMS IS EXPECTED TONIGHT...AS STORMS THAT ARE CURRENTLY FORMING OUT WEST EVENTUALLY GROW INTO ONE OR MORE CLUSTERS THAT MOVE EAST OR SOUTHEAST DURING THE NIGHTTIME HOURS. TEMPO GROUPS WILL ATTEMPT TO HIT THE WINDOW OF GREATEST THREAT...HOWEVER THIS MAY NEED TO BE ADJUSTED LATER GIVEN THE LOWER THAN AVERAGE CONFIDENCE IN THE FORECAST. VFR CONDITIONS WILL PREVAIL OUTSIDE OF STORM ACTIVITY AND WINDS WILL GENERALLY BE LIGHT AND VARIABLE FOR THE BULK OF THE PERIOD. LACY PREV DISCUSSION... /ISSUED 341 PM CDT SUN JUN 3 2012/ DISCUSSION... A HIGHLY UNSTABLE AIRMASS CURRENTLY RESIDES ACROSS MUCH OF THE AREA...AND MOST NOTABLY FROM FAR EASTERN OK INTO WESTERN AR. CONVECTION WHICH HAS BEEN FESTERING ALONG THE MID LEVEL WARM ADVECTION ZONE HAS RECENTLY BECOME MORE SURFACE BASED...AND AS IT DOES SO THE SEVERE POTENTIAL WILL INCREASE MARKEDLY. ANY SUSTAINED SUPERCELL WHICH CAN DEVIATE ENOUGH WOULD POSE A TORNADIC RISK. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP TO THE NORTHWEST OF THE AREA LATER THIS EVENING AND CONGEAL INTO ONE OR MORE MCS/S THROUGH THE EVENING AND OVERNIGHT HOURS. CHOSE TO HIGHLIGHT A ZONE ALONG THE WESTERN HALF OF THE FORECAST AREA GIVEN EXPECTED MOVEMENT...THOUGH CHANCES WILL REMAIN RATHER HIGH AREAWIDE. THE VEERING LOW LEVEL FLOW OVERNIGHT SHOULD FAVOR THE MORE SEVERE STORMS ON THE WESTERN FLANK WHERE A SUBSTANTIAL RISK OF DAMAGING WINDS WILL BE LIKELY. THE RESULTANT OUTFLOW FROM THE OVERNIGHT STORMS...ALONG WITH A LESSER DEFINED SYNOPTIC BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA ON MONDAY. CONDITIONS ARE EXPECTED TO BE SOMEWHAT MORE STABLE THAN TODAY AND WILL JUST MAINTAIN THE LOWER POPS FOR SOUTH. BEYOND MONDAY THE REMNANT BOUNDARY WILL REMAIN IN THE AREA BENEATH AMPLIFYING UPPER RIDGING. THIS SURFACE FOCUS WILL SUPPORT A DAILY CHANCE OF THUNDERSTORMS...WITH THE BOUNDARY GRADUALLY PUSHING SOUTH AND WEST WITH TIME. UPPER RIDGING REMAINS LARGELY IN PLACE ACROSS THE PLAINS INTO NEXT WEEKEND THOUGH SOME MODELS SUGGEST A WEAKNESS ALOFT REMAINS OVER THE AREA. SHOULD THIS DEVELOP THEN DAILY THUNDERSTORM CHANCES WOULD LIKELY INCREASE A BIT. OVERALL TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR MUCH OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 71 91 69 87 / 80 10 10 10 FSM 71 90 70 88 / 70 20 10 20 MLC 72 89 69 88 / 70 20 20 20 BVO 68 91 67 86 / 80 10 10 10 FYV 67 87 65 84 / 70 20 10 10 BYV 66 86 64 83 / 60 20 10 10 MKO 70 90 68 88 / 80 20 10 10 MIO 69 90 66 84 / 70 10 10 10 F10 71 89 68 87 / 80 10 10 20 HHW 71 89 71 88 / 70 20 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Jun 3, 7:22 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 722 PM CDT SUN JUN 3 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 722 PM CDT SUN JUN 3 2012 ...SEVERE WEATHER EXPECTED AGAIN LATER THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE EVENING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. AREA AT GREATEST RISK...NORTHEAST AND EAST CENTRAL OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. DISCUSSION... SEVERE STORMS HAVE MOVED OUT OF NORTHWEST ARKANSAS THIS EVENING. THE OVERALL SEVERE WEATHER THREAT HAS DIMINISHED FOR THE NEXT FEW HOURS...THOUGH SOME ELEVATED STORMS MOVE SOUTHEAST OUT OF KANSAS COULD INTENSIFY AS THEY ENCOUNTER A VERY UNSTABLE AIRMASS OVER NORTHEAST OKLAHOMA. THE BETTER CHANCE OF SEVERE WEATHER WILL ARRIVE LATE THIS EVENING AS STORMS OVER WESTERN OKLAHOMA WILL LIKELY GROW INTO ONE OR MORE THUNDERSTORM COMPLEXES AS THEY MOVE EAST. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT-LINE WINDS WITH THE OVERNIGHT STORMS...THOUGH A LIMITED TORNADO THREAT WILL EXIST LATE THIS EVENING IN AREAS TO THE WEST OF HIGHWAY 75. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING WITH A CONTINUED SEVERE WEATHER THREAT. OTHERWISE A FRONTAL BOUNDARY TO THE NORTH WILL SAG SOUTH INTO THE AREA EARLY THIS WEEK CONTINUING THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 4, 1:17 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL BARTLESVILLE 36.75N 95.98W
06/04/2012 E0.75 INCH WASHINGTON OK PUBLIC
REPORT RELAYED VIA WASHINGTON COUNTY EMERGENCY MANAGEMENT
SOCIAL MEDIA ACCOUNT. TIME ESTIMATED VIA RADAR.
&&
KAHSpecial weather statement, Jun 4, 1:18 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT MON JUN 4 2012
OKZ068-069-040645-
ADAIR OK-CHEROKEE OK-
118 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CENTRAL CHEROKEE
IN NORTHEAST OKLAHOMA
WESTERN ADAIR
AT 118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF TAHLEQUAH...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MARIETTA...BUNCH...TAHLEQUAH...
ELDON AND CHEROKEE LANDING STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3587 9463 3567 9476 3583 9508 3599 9497
TIME...MOT...LOC 0618Z 299DEG 21KT 3586 9491Local storm report, Jun 4, 1:21 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
121 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD CLAREMORE 36.31N 95.62W
06/04/2012 ROGERS OK PUBLIC
3 FEET OF WATER OVER A STREET IN TOWN. RELAYED BY FOX23
METEOROLOGIST.
&&
KAHSpecial weather statement, Jun 4, 1:25 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT MON JUN 4 2012
OKZ057-058-063-040700-
CRAIG OK-DELAWARE OK-OTTAWA OK-
125 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CRAIG...NORTHWESTERN DELAWARE AND SOUTHWESTERN OTTAWA
AT 126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF BLUEJACKET...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...AFTON...FAIRLAND...NARCISSA AND
BLUEJACKET.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3679 9475 3661 9483 3673 9518 3689 9509
TIME...MOT...LOC 0626Z 215DEG 7KT 3675 9501Local storm report, Jun 4, 1:35 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
135 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG HOMINY 36.41N 96.39W
06/04/2012 OSAGE OK EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE. NUMEROUS REPORTS OF POWER
OUTAGES.
&&
KAHLocal storm report, Jun 4, 1:41 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
141 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM FLASH FLOOD SW CLAREMORE 36.31N 95.62W
06/04/2012 ROGERS OK BROADCAST MEDIA
WATER IN HOMES SW OF TOWN.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:45 PM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jun 3, 11:01 PM CDT | Special Weather Statement | TSA | Delaware | 29 min |
| Jun 3, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 3, 11:27 PM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jun 3, 11:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Jun 3, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| Jun 4, 12:03 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 57 min |
| Jun 4, 12:23 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Jun 4, 12:26 AM CDT | Special Weather Statement | TSA | Cherokee | 34 min |
| Jun 4, 12:28 AM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Jun 4, 12:53 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Jun 4, 1:00 AM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jun 4, 1:16 AM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa | 6 hr |
| Jun 4, 1:16 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Jun 4, 1:18 AM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Jun 4, 1:19 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Jun 4, 1:23 AM CDT | Areal Flood Advisory | TSA | Delaware | 3 hr |
| Jun 4, 1:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Jun 4, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 53 min |
| Jun 4, 1:42 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 63 min |
| Jun 4, 1:46 AM CDT | Special Weather Statement | TSA | Adair | 29 min |
| Jun 4, 1:51 AM CDT | Special Weather Statement | TSA | Nowata | 24 min |
| Jun 4, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 41 min |
| Jun 4, 2:05 AM CDT | Special Weather Statement | TSA | Craig | 25 min |
| Jun 4, 2:14 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata | 3 hr |
| Jun 4, 2:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 57 min |
| Jun 4, 2:23 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| Jun 4, 2:27 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| Jun 4, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 56 min |
| Jun 4, 3:03 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 57 min |
| Jun 4, 3:11 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Jun 4, 3:27 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 5 hr |
| Jun 4, 3:27 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 63 min |
| Jun 4, 3:30 AM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 4, 3:35 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Jun 4, 4:28 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Jun 4, 4:42 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee | 33 min |
| Jun 4, 5:16 AM CDT | Areal Flood Advisory | TSA | Washington | 59 min |
| Jun 4, 5:27 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jun 4, 5:32 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 12 hr |
| Jun 4, 5:32 AM CDT | River Flood Warning | TSA | Tulsa | 12 hr |
| Jun 4, 6:00 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 4, 6:08 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 3 hr |
| Jun 4, 7:27 AM CDT | Areal Flood Warning | TSA | Osage, Rogers, Tulsa | 12 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.